# SDR KBMA88711

- Difficulty date: March 23, 2001
- Submitted: April 10, 2001
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 7412 · Exciter
- Part: Igniter
- Part number: 955016870
- Condition: Intermittent
- Location: Right
- Part time: 7,599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IGNITER INTERMITTENT.
